# SDR DALA2018061193939

- Difficulty date: June 8, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 59,200 hours, 22,894 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE FRAME, BS 727H TO BE DENTED BETWEEN STRINGERS 24L - 25L.  MAINTENANCE REPAIRED THE FRAME IAW ETI-37-18-396, REV 2 AND ER/A 569264-14, REV ORIGINAL.
